# SDR AALA200800464

- Difficulty date: March 2, 2008
- Submitted: March 10, 2008
- Operation: Air carrier
- Aircraft: N381AN
- Make and model: Boeing 767323
- Aircraft serial: 25450
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA - BI DIRECTIONAL EMERGENCY EXIT IDENTIFIER FORWARD OF SEAT 20G IS BROKEN.  REPLACED BI DIRECTIONAL EMERGENCY EXIT SIGN ASSEMBLY FORWARD OF SEAT 20G.  SYSTEM GROUND CHECKED NORMAL OPERATION.
